Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 179, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 11:58 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 11:58 PM EDT (03:58 UTC)
- Expired
- May 26, 2011, 12:25 AM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 117 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:44 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
795
WUUS53 KIND 260358
SVRIND
INC035-135-260445-
/O.NEW.KIND.SV.W.0179.110526T0358Z-110526T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1158 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 1245 AM EDT
* AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES EAST OF MUNCIE...AND
MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RIDGEVILLE AND SARATOGA AROUND 1205 AM EDT...
UNION CITY AROUND 1210 AM EDT...
SALEM AROUND 1215 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4000 8490 4000 8510 4038 8547 4038 8522
4031 8521 4032 8481 4001 8481
TIME...MOT...LOC 0358Z 212DEG 48KT 4021 8517
WIND...HAIL 60MPH <.75IN
$$
KOCH2 follow-up statements
591
WWUS53 KIND 260413
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1213 AM EDT THU MAY 26 2011
INC035-260423-
/O.CAN.KIND.SV.W.0179.000000T0000Z-110526T0445Z/
DELAWARE-
1213 AM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4000 8490 4000 8505 4031 8516 4032 8481
4001 8481
TIME...MOT...LOC 0413Z 212DEG 48KT 4039 8499 4005 8487
$$
INC135-260445-
/O.CON.KIND.SV.W.0179.000000T0000Z-110526T0445Z/
RANDOLPH-
1213 AM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDOLPH
COUNTY UNTIL 1245 AM EDT...
AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF PORTLAND TO FOUNTAIN CITY...MOVING NORTHEAST AT
55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SALEM AND UNION CITY AROUND 1220 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4000 8490 4000 8505 4031 8516 4032 8481
4001 8481
TIME...MOT...LOC 0413Z 212DEG 48KT 4039 8499 4005 8487
WIND...HAIL 60MPH <.75IN
$$
JAS907
WWUS53 KIND 260425
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1225 AM EDT THU MAY 26 2011
INC135-260436-
/O.CAN.KIND.SV.W.0179.000000T0000Z-110526T0445Z/
RANDOLPH-
1225 AM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4000 8490 4000 8505 4031 8516 4032 8481
4001 8481
TIME...MOT...LOC 0426Z 212DEG 48KT 4054 8487 4020 8475
$$
JASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:55 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 25, 8:55 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 855 PM EDT WED MAY 25 2011 .UPDATE... THE MESO DISCUSSION HAS BEEN UPDATED BELOW. && .MESO UPDATE... MAIN CONVECTIVE OUTFLOW APPEARS TO BE LOCATED ALONG THE FAR SOUTHERN ZONES...FROM VINCENNES TO BEDFORD TO NEAR NORTH VERNON. DEEP LAYER SHEAR IS MAXIMIZED OVER INDIANA AT THIS TIME. SUPERCELLS AHEAD OF SQUALL LINE WILL CONTINUE TO POSE A THREAT FOR VERY LARGE HAIL AND TORNADOES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. BEST TORNADIC POTENTIAL OVER THE NEXT COUPLE OF HOURS APPEARS TO BE ROUGHLY ALONG AND SOUTH OF A TERRE HAUTE TO GREENSBURG LINE...CLOSEST TO OUTFLOW BOUNDARY. SQUALL LINE APPROACHING FROM THE WEST WILL BE MOVING INTO A MORE FAVORABLE ENVIRONMENT SHEAR WISE AS IT MOVES INTO THE LOCAL AREA AS WELL...SUGGESTING AN INCREASING THREAT FOR WIND DAMAGE AND EMBEDDED TORNADOES. && .SYNOPSIS... LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK. && .NEAR TERM /TONIGHT/... SPC HAS EXTENDED WATCH TIL 06Z AS SECOND LINE OF THUNDERSTORMS MOVE THROUGH. ALSO FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 08Z AS PORTIONS ACROSS OUR SOUTHWEST AND NORTHWEST HAVE ALREADY EXPERIENCED HEAVY RAINFALL. LOW LEVEL BOUNDARY EXTENDS FROM NEAR VINCENNES TO GREENSBURG AND DAYTON. THREAT OF SEVERE WEATHER LOOKS ESPECIALLY BAD ACROSS OUR SOUTH THIS EVENING. TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z. DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY IS HIGH. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... MAIN PROBLEM POPS MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST THURSDAY NIGHT. THIS SUPPORTS WETTER MET. FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70 THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY. GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD BLOCK COOLING. FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER MAV FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT. THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG EFFECT ON DEWPOINTS. && .AVIATION.../DISCUSSION FOR 00Z TAFS/... NUMEROUS THUNDERSTORMS WILL BE THE RULE EARLY PART OF THE TAF PERIOD TO AT LEAST 02Z OVER WESTERN SECTIONS TO 04Z-05Z KIND AND KBMG. SURFACE OBS SHOWS LINE OF THUNDERSTORMS OVER CENTRAL AND SOUTHERN ILLINOIS WHICH WILL MOVE EAST ACROSS CENTRAL INDIANA THIS EVENING. ALSO SCATTERED STRONG THUNDERSTORMS ALSO ACROSS CENTRAL INDIANA. AFTER THUNDERSTORMS MOVE THROUGH ONLY ISOLATED LIGHT SHOWERS OR POSSIBLY A THUNDERSHOWER EXPECTED REST OF THE NIGHT AS MODELS MOVE DRY SLOT INTO OUR REGION. MODEL TIME HEIGHT SECTIONS INDICATES LOWER LEVEL WILL BECOME SATURATED LATE TONIGHT INDICATING MOSTLY MVFR CEILINGS. I WOULD NOT RULE OUT IFR CEILINGS AT KLAF...BUT MVFR APPEARS MOST LIKELY AT THIS TIME. ON THURSDAY...LOOK FOR SHOWERS TO BECOME MORE NUMEROUS WITH A FEW THUNDERSTORMS AS UPPER LOW MOVES ACROSS OUR AREA. CEILINGS SHOULD REMAIN MVFR FROM KIND AND KHUF AND NORTHWARD. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 400 AM EDT... ZONES INZ021-028>031-035>049-051>057-060>065-067>072- && MESO UPDATE...JAS SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK/JH LONG TERM....JK AVIATION...JH
Hazardous weather outlook, May 25, 2:48 PM EDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 248 PM EDT WED MAY 25 2011 INZ028-029-035-043-044-261900- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...TORNADO WATCH UNTIL 7 PM EDT... .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. FLOODING WILL PERSIST NEAR THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-047>049-056-057-064-065-072-261900- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW- DECATUR-JENNINGS- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT... THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045-046-051>055-060>063-067>071-261900- PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE- MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- 248 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...TORNADO WATCH UNTIL 7 PM EDT... THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAIN ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD AS TODAY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY WILL BE SEVERE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, May 25, 11:20 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM TSTM WND GST ARCADIA 40.17N 86.02W
05/25/2011 E60 MPH HAMILTON IN TRAINED SPOTTER
&&
AHOMANNLocal storm report, May 25, 11:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM FUNNEL CLOUD TIPTON 40.28N 86.04W
05/25/2011 TIPTON IN PUBLIC
POSSIBLE FUNNEL CLOUD REPORTED.
&&
AHOMANNLocal storm report, May 25, 11:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1123 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM FLASH FLOOD BEDFORD 38.86N 86.49W
05/25/2011 LAWRENCE IN FIRE DEPT/RESCUE
SEVERAL ROADS FLOODED SEVERAL INCHES DEEP.
&&
AHOMANNLocal storm report, May 25, 11:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1125 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 4 N FRANKFORT 40.34N 86.51W
05/25/2011 CLINTON IN PUBLIC
12 FT DIAMETER TREE DOWN ACROSS RD AT 1763E AND 500N.
&&
AHOMANNLocal storm report, May 25, 11:26 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG BLOOMINGTON 39.17N 86.52W
05/25/2011 MONROE IN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN.
&&
AHOMANNLocal storm report, May 25, 11:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM NON-TSTM WND DMG E COLFAX 40.19N 86.67W
05/25/2011 CLINTON IN FIRE DEPT/RESCUE
LINE OF TREES AND POLES DOWN FROM COLFAX EAST TO
FRANKFORT AREA.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 50 min |
| May 25, 8:30 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Shelby | 45 min |
| May 25, 8:41 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 34 min |
| May 25, 8:45 PM EDT | Tornado Warning | IND | Hancock, Rush, Shelby | 15 min |
| May 25, 8:46 PM EDT | Tornado Warning | IND | Daviess, Knox | 59 min |
| May 25, 8:53 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 67 min |
| May 25, 8:56 PM EDT | Tornado Warning | IND | Greene, Monroe, Morgan, Owen | 33 min |
| May 25, 9:00 PM EDT | Tornado Warning | IND | Greene, Sullivan, Vigo | 60 min |
| May 25, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Henry, Randolph, Rush | 30 min |
| May 25, 9:11 PM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 34 min |
| May 25, 9:11 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Rush, Shelby | 49 min |
| May 25, 9:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more | 53 min |
| May 25, 9:24 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Vermillion | 36 min |
| May 25, 9:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 48 min |
| May 25, 9:27 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 33 min |
| May 25, 9:32 PM EDT | Tornado Warning | IND | Clay, Greene, Owen, Putnam, Sullivan, Vigo | 43 min |
| May 25, 9:35 PM EDT | Tornado Warning | IND | Montgomery, Parke, Putnam | 25 min |
| May 25, 9:37 PM EDT | Tornado Warning | IND | Daviess, Knox, Martin | 53 min |
| May 25, 9:48 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 42 min |
| May 25, 9:51 PM EDT | Tornado Warning | IND | Boone, Carroll, Clay, Clinton, Fountain, Hendricks and 5 more | 24 min |
| May 25, 10:04 PM EDT | Tornado Warning | IND | Brown, Greene, Lawrence, Martin, Monroe, Morgan and 1 more | 41 min |
| May 25, 10:12 PM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Hendricks, Howard, Marion and 4 more | 48 min |
| May 25, 10:25 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 1 more | 50 min |
| May 25, 10:35 PM EDT | Tornado Warning | IND | Boone, Carroll, Clinton, Hamilton, Hendricks, Howard and 2 more | 40 min |
| May 25, 10:55 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Jackson, Jennings and 2 more | 50 min |
| May 25, 10:58 PM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 47 min |
| May 25, 11:06 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Howard, Madison and 3 more | 39 min |
| May 25, 11:08 PM EDT | Tornado Warning | IND | Hamilton, Howard, Madison, Tipton | 41 min |
| May 25, 11:12 PM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Randolph, Rush, Shelby | 48 min |
| May 25, 11:24 PM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Madison | 36 min |
| May 25, 11:29 PM EDT | Areal Flood Warning | IND | Daviess, Jackson, Knox, Lawrence, Martin | 6 hr |
| May 25, 11:38 PM EDT | Areal Flood Warning | IND | Henry, Randolph | 6 hr |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Greene, Owen | 70 hr |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 8 days |
| May 26, 12:50 PM EDT | River Flood Warning | IND | Gibson, Knox | 9 days |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Delaware, Madison | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Hamilton, Madison | 21 hr |
| May 26, 3:02 PM EDT | River Flood Warning | IND | Clay, Greene | 21 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.